# SDR FDEA201108163300

- Difficulty date: August 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651633925
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FRAME AND LOWER WEB ARE CORRODED ON FWD SIDE OF BS 970 WITH EXFOLIATION BTWN S30 - S29R.  CUT OUT SHEAR TIE IAW SRM 53-10-4 FIG 12. FABRICATED SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 12. INSTALLED REPAIR PARTS IAW SRM 53-10-4 FIG 15, REV 103.
